(((HUGS))) Just wanted to let you know you'll be in my thoughts and prayers, let us know what the doc says tomorrow.
Oh Noodle I forgot!
You had mentioned neurological problems. I've been dealing with seizures for a LOOOOONG while. Had Neuro-Lymes and I also have a chiari malformation of the brain. It is written that "if you have nervous system disorders....blah blah blah...." I wouldn't read much into it or have it worry you too much. That is unless of course you have a bad case of MS or something that you should indeed worry about.
Does Humira worsen nervous system disorders? hmmmmm....personally, I say a tiny bit. Only because since I started taking the shots every week, I've been experiencing more seizure activity. But it is not worth stopping the Humira. The seizures are a nosebleed in comparison to the severe joint pain.
I'm curious, if you feel OK with it, as to what neuro problem you deal with?
In regards to the heart problems. I've noticed that also being on the TNF injection meds, that I get short winded and out of breath & some difficulty breathing as due to valve problems and rheumatic heart disease. But again, not enough for me to give up on getting my life back...or at least some of my life back.
Good luck. I again, am so happy that you have their attention now!
The best to you!
Hey don't sweat it. It happens to the best of us. With RA and a few other rheumatic diseases, you can get nodules (pannus) on your body. With everything a person goes through with multiple diseases...ya can't expect to keep up with everything! LOL
Oh, here's one to make ya feel better. My colonoscopy in August, the anesthesiologist was reviewing my chart before he put me under & was talking to me about it and says..."Oh, so you've had two previous CVA's?" I said WHAT!!!!!!!!!!!!!!!!
How stupid did I feel. Someone telling me I had a stroke! Never asked about it after that. Afterwards? I didn't even want to know. Ignorance is bliss!